# SDR EVCA202210240001

- Difficulty date: October 23, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N499AE
- Make and model: Bell 407
- Aircraft serial: 53367
- Aircraft time: 9,801 hours, 17,641 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 407062600103
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FUEL SMELL NOTED IN FLIGHT
